Cyclotomic Gaudin models with irregular singularities

Research output: Contribution to journalArticlepeer-review



Publication details

JournalJournal of Geometry and Physics
DateAccepted/In press - 15 Jul 2017
DateE-pub ahead of print - 4 Aug 2017
DatePublished (current) - Aug 2017
Number of pages32
Pages (from-to)247-278
Early online date4/08/17
Original languageEnglish


Generalizing the construction of the cyclotomic Gaudin algebra from arXiv:1409.6937, we define the universal cyclotomic Gaudin algebra. It is a cyclotomic generalization of the Gaudin models with irregular singularities defined in arXiv:math/0612798. We go on to solve, by Bethe ansatz, the special case in which the Lax matrix has simple poles at the origin and arbitrarily many finite points, and a double pole at infinity.

Bibliographical note

© 2017 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations